| Catalog Number |
CS-27702-E |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "(b)(6) 2026, emergency department of (b)(6) found that the tip of the dilator was deformed during catheterization, making it impossible to puncture normally.A new catheter was successfully replaced." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".